Thanks Bibi, that's good to know. 5 weeks off Anastrozole now, still achey and still flushing at night but sleeping in between them. Still not decided whether to go back on it next week after the 6 week break. Maybe like you, having a break from it will help and I'll give it another go xx
Hi ladies it's not quite the same, but I was having terrible joint pains on tamoxifen. When I went on holiday, I was told to stop the tamoxifen a week before flying (T can cause clots & strokes), so ended up off it for 2 glorious weeks. I had miles more energy & all the pains went away. I reluctantly restarted it the day I got back & the joint pain hasn't come back. I am just telling you that because taking a break might have the same effect for you. x
i too have stopped taking Anastrozole after 3 months on the advice of my oncologist at my follow up appointment after finishing rads. My symptoms were hot flushes/sweats continuing ALL night, aches and pains and feeling generally unwell. He said that my body was unable to take it and advised I stop. I spoke to a BCN who who was Not happy about me stopping completely but suggested I stop for 6 weeks to give my body a chance to recover and see how I felt. I'm now 3 weeks into not taking it, aches and pains improved slightly, don't feel quite so "sicky" but still hot flushing all night. However, the sweats are much better and i am dropping off to sleep inbetween the flushes which I wasn't while taking it. I guess the flushes must be the menopause as I came off hrt the same time as starting Anastrozole. Still got another 3 weeks to go to see if flushes and aches and improve and decide whether to give it another go or take my chances off it.
Good luck and keep us informed of how you get on xx
I have posted this on another part of the forum but now realised that this is a more appropriate section.
I am interested to hear from anyone who has stopped taking Anastrozole. I have stopped after 3 months. I have been experiencing various symptoms including depression, incredible tiredness and weakness, poor apetite and others. My consultant has agreed that these are possibly due to the Anastrozole and recommended that I stop taking for a while.
Has anyone stopped taking Anastrozole after similar symptoms? Did the symptoms improve and if so, how long did it take for you to see some improvement.
Thank you for reading and responding